# SDR AALA202402286603

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 64,617 hours, 26,742 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4739551
- Condition: Faulted
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FIRE INDICATION ENROUTE IN AFT CARGO COMPARTMENT; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT TUL. REPLACED CARGO FIRE EXTINGUISHER BOTTLE (AALA202402282603), PER AMM 26-23-01 AND REPLACED AFT CARGO CEU PER AMM 26-16-02 (AALA202402284604) AND CARGO FIRE CONTROL PANEL (AALA202402286063), PER AMM 26-00-02. OPERATIONAL CHECKED GOOD.
